Facebook Pixel
EmpowHER Guest

HELP, Got off the Birth Control Pill and i feel like im going crazy!!

By Anonymous May 8, 2015 - 10:42am
Rate This

My name is Jessica. I have taken birth control pretty much all my life. I have been on it and off it and never had a issue until now. After my second child I decided to get a tubal ligation and therefore I no longer needed to take the pill. Well after about a year I started having weird symptoms. Black hair growing on my chin. hair loss, no energy. Etc. I was tested and it came back that my ovary hormone was to high. So I was placed back on the pill to regulate my hormones. After a year of being on orthotyicyclen I was having issues with my heart beating out of rhythm and went to the hospital a few times because of my heart racing. I was also having issues with my blood sugar. I got off the pills to try and help that. Now I have been off the pills for about 3 months and feel like I’m losing my mind!!!! I have the worst periods. No really cramping bad but I spot and bleed separately. I have days were I cry uncontrollably. No sex drive, then major sex drive. “My poor husband” I feel so bad because I can’t explain to help why I am acting so crazy. Gained almost 20 + pounds. The list go on and on. I feel miserable. I started my period about a week ago. I spotted for about 5 mins. Then didn’t bleed for 4 days. Now the flood gates have opened. I feel week and fuzzy. Like I can’t think straight. I took Midol but no relief. I’m extremely tired today and thought about going home from work because I feel just that bad. My acne is AWEFUL! I'm having cyst like acne bumps that really hurt and last for days. I really want my body to regulate and stay off the pills. Any suggestions???? Any tips to help me while I go through this?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Polycystic Ovarian Syndrome

Get Email Updates

Polycystic Ovarian Syndrome Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!